Пропустить команды ленты
Пропустить до основного контента
SharePoint
Перейти вверх

Dessins d'enfants and differential equations

Наименование публикации:Dessins d'enfants and differential equationsАвторы:Садыков Т. М. 
Ларуссон Ф.
Тематическая область:Математика
Вид публикации:Статья в журнале
Электронная публикация:НетЯзык издания:АнглийскийГод издания:2007Страна издания: Россия Наименование журнала или сборника:Алгебра и анализНомер журнала (с указанием года):19:6 (2007)Наименование издательства:Санкт-Петербургская издательско-книготорговая фирма «Наука»Код ISSN или ISBN:ISSN: 0234-0852Количество страниц:16Количество печатных листов:2Издание:Издание перечня ВАКИндексация:РИНЦ,
Google Scholar,
Web of Science,
zbMATH; Mathnet
Библиографическая ссылка:Lárusson F. , Sadykov T. Dessins d'enfants and differential equations // Алгебра и анализ. 2007. Т. 19. № 6. С. 184-199.Аннотация (реферат):

​​​​A discrete version of the classical Riemann–Hilbert problem is stated and solved. In particular, a Riemann–Hilbert problem is associated with every dessin d'enfants. It is shown how to compute the solution for a dessin that is a tree. This amounts to finding a Fuchsian differential equation satisfied by the local inverses of a Shabat polynomial. A universal annihilating operator for the inverses of a generic polynomial is produced. A classification is given for the plane trees that have a representation by Möbius transformations and for those that have a linear representation of dimension at most two. This yields an analogue for trees of Schwarz's classical list, that is, a list of the plane trees whose Riemann–Hilbert problem has a hypergeometric solution of order at most two.​


Перейти к списку публикаций